MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Prolapse (2475); Urinary Incontinence (4572)
Date of Event 09/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient was implanted with an aris on (b)(6) 2019.The following month, the patient experienced pain at the sling site and requested removal of the implant.Surgery under anesthesia was performed on (b)(6) 2019, with partial removal of the device, but it did not alleviate the pain.A second-opinion consultation is performed and conservative treatment is recommended first, with removal of the sling depending on progress.The patient refused the recommendation and consulted outside (usa) and had the sling completely removed, followed by 2 reconstructive surgeries for relapse of prolapse and stress urinary incontinence.There was a noticeable improvement in pain after removal of the sling.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.B3: estimated date.

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20559478
Report Number2125050-2024-01747
Device Sequence Number8885937
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number93-4400
Device Lot Number6596857_5195512400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexUnknown